How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46959
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I just lost my session. I have been prescribed Olanzapine 5

Customer Question

Hello I just lost my session. I have been prescribed Olanzapine 5 mg, Clonazepam ,5 mg and Zoloft 100mg on Friday. I had been taking the zolot at 200 but the other are replacement drugs. The Olanzpine is supposed to be twice a day and I have taken it once a day and even them would like to cut it in half. The Colnazepam I have taken once a day and that seems perhaps enough. The zoloft is OK. So what do I do Must I take the full dose if it makes me feel like a total zombie? It is too much and I have family members who are sensitive to aspirin. I am also sensitive to medications. Thank you.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: No allergies that I know. The meds listed...
JA: Anything else in your medical history you think the doctor should know?
Customer: No he or she can ask I believe.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

who is prescribing these medications for you? your primary care doctor? psychiatrist?

what is your diagnosis? do you have bad anxiety symptoms? depression?

if the clonazepam once a day is enough, that is fine.

if the olanzapine is enough, that is fine.

Customer: replied 2 months ago.
Thank you! It is a psychiatrist and I was frazzled at the time. Bi polar seems to be the most recent. I am more nervous about not following his instructions than anything. But quite groggy although at least functional and I could call if more information would be helpful. I waited all day to take it. On the east coast.
Expert:  Dr. David replied 2 months ago.

let your doctor know you are doing once a day

if your bipolar symptoms get worse, you may need the olanzapine twice a day

let me know if you have other questions.
if done for now, please leave Positive Rating of 5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you may have to scroll up or down to see the ratings area
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com